# SDR CA110316001

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,124 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF, THE FLIGHT CREW WERE UNABLE TO RAISE THE LG.  AFTER SEVERAL ATTEMPTS, WHILE RUNNING THROUGH THE CHECKLIST, THE FLIGHT CREW WERE CONSIDERING A RETURN TO POINT OF DEPARTURE.  ANOTHER ATTEMPT WAS SUCCESSFUL & ALL INDICATIONS WERE NORMAL.  THE FLIGHT CONTINUED TO DESTINATION.  MX HAS BEEN ADVISED.  NLG WOW SENSOR NR 2 REPLACED IAW AMM 32-62-01.  LG RETRACTED & EXTENDED IAW AMM 32-33-00, NO FAULTS.
